Monday, June 30, 2008

Fire fire heh fire heh heh fire fire fire

Do not be surprised if in the next week my husband sadly announces in my blog that I have met my demise by way of spontaneous human combustion.



I have suffered horrendous heartburn for the past week. My whole esophagus feels like I've chugged lava. It's painful and nauseating.

When I went to the doc to have him prescribe me horse pill antibiotics for a UTI I also complained about some reflux that was bothering me. I got a nice script for Bactrim and another for Prilosec. One of those is tearing up my stomach, probably the Bactrim, which I'm done taking, thank the lord.

Didn't I say I wanted my antibiotic to make me pee blue? Well, the pee's normal...the pills have just barbecued my vitals. I'm a churning, burning, burp and fart machine. If you buy me now we'll send you, at no extra charge, a package of handy super soak chamois cloths, great for many household uses, just pay shipping and handling.

I'm drinking a lot of water. It seems to help.

So, I still pee a lot.

If you'll excuse me...ahem.

4 comments:

  1. Heh heh... she said BURN heh hurrhurrhurHURr hurr hurr hurr!

    ReplyDelete
  2. And the difference of being a fart and burp machine right now compared to any other day is WHAT??? My room was far away from yours for a reason!

    ReplyDelete
  3. I take apple vinegar for heart burn. It works better than any meds i have tried.

    Erf

    ReplyDelete
  4. I swear I've had stomach issues since I started taking Prilosec. I really don't know if it'll help my cough, but I'm willing to give it some time before giving up, since my doctor said it should be about 6 weeks before I see results. However, my cousin told me she takes a couple apple cider vinegar tablets or something like that instead and says it helps a lot, so in about a month, I'm going to switch over to that most likely.

    ReplyDelete

Absent Minded Archives